International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 37, Pages 2345-2347
The conjugation operator on
Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, P.O. Box 36, Al-Khaud 123, Oman
Received 5 March 2002
Copyright © 2003 Sanjiv Kumar Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let . We prove that the conjugation operator does not extend to a bounded operator on the space of integrable functions defined on any compact abelian group with the Fourier transform in